# SDR REXA2017120301216

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 22,497 hours, 14,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE EMERGENCY FLASHLIGHT INOP. REPLACED CAPTAINS SIDE EMER FLASHLIGHT OPS CK GOOD REF AMM 25-61-00.
